# SDR IXXA9800042

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON LONGERON 35 LEFT SPLICE FITTING AT FUSELAGE STATION 450.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION A NEW SPLICE FITTING IN ACCORDANCE WITH FAA DER APPROVED DRAWING COO-8-53-059-98 AND ENGINEERING ORDER 53-DC8-796.
